# SDR ASAA1158710

- Difficulty date: December 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,087 hours, 3,447 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND TOUCHDOWN APROX. 37' RIGHT OF CENTERLINE, 7 KT TAILWIND. ILS PROTECTED AREA CLEAR. HUD GOOD STEER LEFT.  DFCS BITE SHOW NO FAULTS IN HIST PAGE.  ACCOMPLISHED LAND VERIFY DFCS BITE TEST GRP NR 49 VERIFIED ALL TESTS PASSED.
